Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

USing tampons, getting headaches, red eyes. Is no flow after tampons normal?

I Just stated using tampons and the first one I put in was fine but the second one hurt so I stopped. I was reading and found out about TSS . I was reading over the syndroms and I have a headache red eyes and my cheeks are red(like sunburn ). Am I okay? Also after I stopped using tampons I have had no flow...? Is that normal? Sorry if this is awkward.
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Usually toxic shock syndrome can occur when the tampon is left in vagina for longer periods.
Frequent changing of tampon may not lead to this problem.
May be your first tampon might have caused small abrasions over the vaginal mucosa. That may led to pain when you kept the second tampon.
Your other symptoms like redness of cheeks etc are possibly nonspecific to this problem.
Sometimes normal menstrual flow may stop in 2 to 3 days. So no need to worry.
If you are uncomfortable with tampons, you can go for sanitary pads.
Consult physician once and get examined for redness of cheeks etc.
Take care.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor